# SDR EISA95356

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, CORROSION WAS FOUND ON THE MOUNT FITTING AT INBOARD END OF NR 2 LEADING FLAP.  REMOVED NR 2 KRUGER FLAP.  REMOVED AND REPLACED MOUNT FITTING.  REPLACED ATTACH ANGLE AND REINSTALLED NR 2 KRUGER FLAP IAW B727 MM 27-8-1 SRM 51-40-3 AND 51-30-2.  (M)
